# SDR AALA20001475

- Difficulty date: September 10, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0814 - AFTER TAKEOFF WHEN GEAR HANDLE WAS MOVED TO THE OFF POSITION AFTER GEAR RETRACTION, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED WITH APPRECIABLE LOUD NOISE FROM NOSE GEAR AREA AT 250 KNOTS.  PUT HANDLE BACK TO UP POSITION AND UNSAFE INDICATION AND NOISE WENT AWAY.  LEFT HANDLE IN UP POSITION FOR REMAINDER OF FLIGHT.  LANDED ORD WITHOUT INCIDENT.  JACKED AIRCRAFT AND ACCOMPLISHED EIGHT EXTENSION RETRACTION CYCLES PER MM.  NOSE LANDING GEAR EXTENSIONS AND RETRACTIONS CHECKED NORMAL.  NO NOISES HEARD.  INSPECTED NLG FOR CONDITION AND SECURITY, NO DISCREPANCIES NOTED AT THIS TIME.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
